Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


In this paper it is found fixed points of Lyapunov integral equation and considered the connections between Gibbs measures for four competing interactions of models with uncountable (i.e. $[0,1]$) set of spin values on the Cayley tree of order two.

First Page


Last Page



1. Eshkabilov Yu. Kh, Haydarov F. H., Rozikov U. A. Uniqueness of Gibbs measure for models with uncountable set of spin values on a Cayley tree. Math. Phys. Anal. Geom., 2013, V.16, pp.1–17.

2. Georgii H. O. Gibbs Measures and Phase Transitions, 2nd edn. De Gruyter Studies in Mathematics, Vol. 9. Walter de Gruyter, Berlin, 2011. – 545 p.

3. Krasnosel’ski M. A. Positive Solutions of Opertor Equations. Fizmatgiz, Moscow, 1962 (Russian). – 394 p.

4. Nirenberg L. Topics in nonlinear functional analysis. AMS, Courant Lec. Notes in Math, 6, N.Y., 2001. – 145 p.

5. Rozikov U. A., Haydarov F. H. Four competing interactions for models with an uncountable set of spin values on a Cayley tree. Theor. Math. Phys., 2017, V. 191, No. 3, pp.910–923.

6. Rozikov U. A. Gibbs measures on Cayley trees. World Scientific, 2013. – 404 p.

Included in

Analysis Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.